# SDR 2002UALA00391

- Difficulty date: March 8, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 602-604 STRINGER 16L DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE.
